# SDR ASOA2013092709104

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 14,886 hours, 9,391 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 169, BULKHEAD DAMAGED.  REMOVED BULKHEAD IAW SRM 51-42-06 AND SRM 51-42-13, AND SRM 51-42-21.   INSTALLED NEW BULKHEAD IAW SRM 51-42-06 AND IAW DWG CC670-34090 AND DWG CC670-34204, CC670-33001 ,CC670-33030, CC670-33040, CC670-33045, CC670-34090.
